# SDR SWAA2020042035621

- Difficulty date: April 1, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL 241FF CRACKED IN NUMEROUS LOCATIONS / REMOVED CRACKED PAX CABIN FLOOR PANEL 241FF IAW AMM 53-21-00. 59310U 10APR20 LEAD 77 10APR20 RECEIVED NEW FLOOR PANEL 241FF; OK TO INSTALL. 59310U 10APR20 INSP 18 10APR20 INSTALLED NEW PAX CABIN FLOOR PANEL 241FF IAW AMM 53-21-00-400-801 STEPS 3.F.(7)-(11). 59310U 10APR20
